# SDR USAA20110315BB018

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

LIH  FLT 146  EN ROUTE PHX TO LIH.  ON FINAL APPROACH, AFTER SELECTING FLAPS 25, THE CREW RECEIVED AN EICAS MESSAGE OF T/E FLAP DISAGREE.  THE CREW PERFORMED A GO-AROUND AND COMPLETED THE APPROPRIATE QRH PROCEDURES.  ON NEW APPROACH, THE CREW SELECTED FLAPS 20 AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED AN OPERATIONAL TEST OF THE FLAP/SLAT ALTERNATE DRIVE SYSTEM, TRAILING EDGE FLAP LOAD RELIEF SYSTEM, AND THE TRAILING EDGE SYSTEM.  MAINTENANCE FOUND THE RIGHT INBOARD FLAP TRANSMISSION OIL QUANTITY LOW.  MAINTENANCE SERVICED THE RIGHT INBOARD FLAP TRANSMISSION TO FULL.  THE FLAP SYSTEM TESTED NORMAL AFTERWARDS.
